# SDR AU510001791

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Card
- Part number: 7006988975
- Condition: Faulty
- Location: Adc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DIGITAL AIR DATA COMPUTER (DADC) CIRCUIT CARD ASSEMBLY (CCA) INTERNAL FAULT.  FOUND DURING INSPECTION IAW AD/INST/9 AND FAR43E.(AD/SB DESC: AD INST 9 FAR43E ) (OTHER CAUSE: MATERIAL ) (CASA NR 510001791)
